# SDR CA120917001

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fmu
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A HEAVY FUEL LEAK AFTER NR 2 ENGINE SHUTDOWN.  THE DRAIN TANK COULD NOT TAKE THE AMOUNT OF LEAKING FUEL AND A LOT OF RESIDUAL FUEL WAS FOUND INSIDE THE LOWER COWLING.  POST FLIGHT FUEL CALCULATIONS REVEALED A SPLIT OF 150KG FOR THE FLIGHT.  REPLACING THE FUEL METERING UNIT, FMU, RECTIFIED THE PROBLEM. THE FMU WILL BE SENT FOR INVESTIGATION.
